Basu-Dhar bivariate geometric distribution in the presence of covariates and censored data: a Bayesian approach

J. A. Achcar, N. Davarzani, R. M. Souza

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)1636-1648
JournalJournal of Applied Statistics
Volume43
Issue number9
DOIs
Publication statusPublished - Jul 2016

Keywords

  • Discrete bivariate lifetime data
  • Basu-Dhar geometric distribution
  • censored data
  • covariates

Cite this